MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. IQON SPECTRAL CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. IQON SPECTRAL CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 728332
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The customer reported the operator could not hear the patient from the imaging room.If the operator is unable to hear the patient due to a failed microphone, there is potential for injury to the patient.This issue has been determined to be a reportable event.This event is currently under investigation.
 
Additional Manufacturer Narrative
The customer reported that the operator could not hear the patient from the scan room.This occurred on an iqon spectral ct system.There was no report of harm as a result of this issue.The philips field service engineer (fse) went to the site to investigate the reported problem.The fse evaluated the system and was able to confirm the customer¿s allegation.The fse stated that the auto-voice and manual commands going to the scan room could still be heard.The fse tried turning the volume on the ct box all the way up to hear from the scan room, but sound still could not be heard.The fse determined that a failed breathing light assembly was the cause for the loss of communication.The fse replaced the breathing light assembly and the system was returned to full functionality.There was no report of harm as a result of this reported issue.The system is in clinical use.

Brand Name
IQON SPECTRAL CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
595 miner rd
cleveland OH 44143
MDR Report Key7437168
Report Number1525965-2018-00392
Device Sequence Number11275836
Product Code JAK
UDI-Device Identifier00884838059542
UDI-Public(01)00884838059542
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number728332
Device Catalogue Number728332
Other Device ID NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1